# SDR DALA2024062506460

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 57,959 hours, 30,323 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED BY OUT BOUND CREW.   APU OIL FOUNDIN APU INLET. WORK CARDS 0550-2002, 4900-2001, 2100 -2003 ACS DECON STAGES 1&2 COMPLETE. NO ADDITIONAL SMELLS. APU REPLACED IAW AMM 49-01.
